# SDR 9807359918

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHT AT TAIL CONE HANDLE INOPERATIVE.  SOCKET WAS CORRODED THROUGH LEGS OF LAMP.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
